Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

An infinite complex and the spectral sequences for complex cobordism and $ K$-theory


Author: David Copeland Johnson
Journal: Proc. Amer. Math. Soc. 44 (1974), 231-234
MSC: Primary 55B20
DOI: https://doi.org/10.1090/S0002-9939-1974-0334187-0
MathSciNet review: 0334187
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An infinite complex is given whose complex cobordism spectral sequence has differentials, $ {d_r}$, nonzero for infinitely many positive integers, $ r$, but whose complex $ K$-theory spectral sequence has $ {d_r}$ nontrivial for only finitely many $ r$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55B20

Retrieve articles in all journals with MSC: 55B20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1974-0334187-0
Keywords: Complex cobordism, complex $ K$-theory, Atiyah-Hirzebruch spectral sequence
Article copyright: © Copyright 1974 American Mathematical Society